# SDR USAA980254

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229US
- Make and model: Boeing 737201
- Aircraft serial: 21818
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 661
- Part time: 49,570 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND 1.5 INCH CRACK BL '0' AT BS 661 FLOORBEAM.  INSTALLED REPAIR ANGLES, REPAIRED PER BOEING REPAIR DRAWING 65C34537.  (M)
